# SDR USAA2009032590685

- Difficulty date: March 10, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945272
- Part serial: 63
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q4 CHECK - FWD MAIN ENTRY DOOR MIDDLE INNER SKIN AFT SIDE CRACKED AT THE NR 6 STOP ACCESS HOLE.  REPAIRED FWD MAIN ENTRY DOOR MIDDLE INNER SKIN AFT SIDE AT THE NR 6 STOP ACCESS HOLE IAW US AIRWAYS EA 100932.
